# SDR FDEA201806191544

- Difficulty date: June 19, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N125FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42717
- Aircraft time: 5,439 hours, 2,275 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Barrier
- Part number: 721930271201
- Condition: Damaged
- Location: Crew Rest
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REST SMOKE CURTAIN HAS HOLE IN IN LEFT PLASTIC WINDOW. INSTALLED NEW CURTAIN PER IPC 26-29-01-01.
